Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Nose bleed, tiredness, rash on inside of leg

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2037 Questions
I am a 16 year old female I have recently over two weeks developed nose bleeds,I feel tired and I have a rash on the insides of my leg
Posted Thu, 6 Sep 2012 in General Health
Answered by Dr. Harish Naik 1 hour later
Welcome to XXXXXXX
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
Without examination it is difficult to say whether they are related or not. It will be nice if you mention the frequency, any aggravating factors. Is the rash is spreading, is it associated with itching, have you come across something that usually wont (to rule out allergy).
Nosebleeds are very common. Most nosebleeds occur because of minor irritations or colds. The lining of the nose is more likely to become dry and irritated from low humidity, allergies, colds, or sinusitis. Thus, nosebleeds occur more frequently in the winter when viruses are common and heated indoor air dries out the nostrils.
Sit up straight and lean slightly forward.Lean your head forward. Pinch the nostrils together and apply direct pressure with the thumb and index finger for approximately 10 minutes.
Once the bleeding has stopped, try to prevent any further irritation to the nose, such as sneezing, nose blowing, or straining.
Regarding rash difficult to say without examination, it might be contact dermatitis. Treatment includes washing with lots of water to remove any traces of the irritant that may remain on the skin. You should avoid further exposure to known irritants or allergens. Emollients or moisturizers help keep the skin moist, and also help skin repair itself. They protect the skin from becoming inflamed again. Over the counter medication like anti histamine cream will be helpful.
I advice you to follow this instruction for few days, if it does not work i advice you to see ENT specialist for examination and for exact diagnosis.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor